PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 118 | 1 | 11-17
Tytuł artykułu

RNP and KMP are equivalent for some Banach spaces with shrinking basis

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We get a characterization of PCP in Banach spaces with shrinking basis. Also, we prove that the Radon-Nikodym and Krein-Milman properties are equivalent for closed, convex and bounded subsets of some Banach spaces with shrinking basis.
Słowa kluczowe
Czasopismo
Rocznik
Tom
118
Numer
1
Strony
11-17
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-05-26
poprawiono
1995-10-03
Twórcy
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain, glopez@goliat.ugr.es
autor
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain, jfmena@goliat.ugr.es
Bibliografia
  • [1] S. Argyros, E. Odell and H. Rosenthal, On certain convex subsets of $c_0$, in: Lecture Notes in Math. 1332, Springer, Berlin, 1988, 80-111.
  • [2] J. Bourgain, La propriété de Radon-Nikodym, Publ. Math. Univ. Pierre et Marie Curie 36, 1979.
  • [3] J. Bourgain and H. Rosenthal, Geometrical implications of certain finite-dimensional decompositions, Bull. Soc. Math. Belg. Sér. B 32 (1980), 57-82.
  • [4] R. D. Bourgin, Geometric Aspects of Convex Sets with the Radon-Nikodým Property, Lecture Notes in Math. 993, Springer, 1980.
  • [5] J. Diestel and J. J. Uhl., Jr., Vector Measures, Math. Surveys 15, Amer. Math. Soc., 1977.
  • [6] D. van Dulst, Reflexive and Superreflexive Banach Spaces, Math. Centre Tracts 102, Math. Centrum, Amsterdam, 1978.
  • [7] D. van Dulst, Characterizations of Banach Spaces not Containing $l^1$, CWI Tract 59, Stichting Math. Centrum, Amsterdam, 1989.
  • [8] R. C. James, Some interesting Banach spaces, Rocky Mountain J. Math. 23 (1993), 911-937.
  • [9] J. Lindenstrauss and C. Stegall, Examples of separable spaces which do not contain $l_1$ and whose duals are non-separable, Studia Math. 54 (1975), 81-105.
  • [10] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I, Ergeb. Math. Grenzgeb. 92, Springer, 1977.
  • [11] R. R. Phelps, Dentability and extreme points in Banach spaces, J. Funct. Anal. 17 (1974), 78-90.
  • [12] W. Schachermayer, The Radon-Nikodym property and the Krein-Milman property are equivalent for strongly regular sets, Trans. Amer. Math. Soc. 303 (1987), 673-687.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv118i1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.